Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Spotting Normal While Taking Primolut N?

Hi i am on primolut n for my hormonal imbalance and my gynaec advised me to take primolut n. i have taken it for three weeks now and have been spotting when taking tablets. its been on and off and not continious spotting. is is normal to have spotting while on primolut...
Thu, 26 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Primolut-N contains norethisterone which is used to treat various menstrual problems including painful, heavy or irregular periods, premenstrual syndrome, hormonal imbalance and endometriosis. It is man made version of the natural female sex hormone progesterone. Primolut-N tablet may cause breakthrough bleeding or spotting in some cases. This more likely occurs if the medicine isn't taken as prescribed by your doctor, such as taking lower than prescribed dose or not taking it 3 days before your periods start. It is therefore, very important that you take Primolut-N tablet as prescribed.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hormone imbalance


Loading Online Doctors....
Is Spotting Normal While Taking Primolut N?

Hi, Primolut-N contains norethisterone which is used to treat various menstrual problems including painful, heavy or irregular periods, premenstrual syndrome, hormonal imbalance and endometriosis. It is man made version of the natural female sex hormone progesterone. Primolut-N tablet may cause breakthrough bleeding or spotting in some cases. This more likely occurs if the medicine isn t taken as prescribed by your doctor, such as taking lower than prescribed dose or not taking it 3 days before your periods start. It is therefore, very important that you take Primolut-N tablet as prescribed. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician